Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Determinacy of complex analytic foliation germs without integrating factors

Authors: Dominique Cerveau and Tatsuo Suwa
Journal: Proc. Amer. Math. Soc. 112 (1991), 989-997
MSC: Primary 32L30; Secondary 58C27
MathSciNet review: 1072331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for a codimension 1 foliation germ without formal integrating factors, the finiteness of the dimension of the space of isomorphism classes of first order unfoldings implies its local finite determinacy. An effective estimate of the order of determinacy is given for general foliation germs in dimension 2. A simple proof for the stability of a foliation germ defined by a simple form in dimension 3 is also included.

References [Enhancements On Off] (What's this?)

  • [1] C. Camacho and A. Lins Neto, The topology of integrable differential forms near a singularity, Publ. Math. Inst. Hautes Études Sci. 55 (1982), 5-35. MR 672180 (84g:58017)
  • [2] D. Cerveau, Espaces de modules de certaines equations différentielles du premier ordre, preprint.
  • [3] D. Cerveau et J.-F. Mattei, Formes intégrables holomorphes singulières, Astérisque 97 (1982).
  • [4] D. Cerveau et P. Sad, Problèmes de modules pour les formes différentielles singulières dans le plan complexe, Comment. Math. Helv. 61 (1986), 222-253. MR 856088 (88f:58124)
  • [5] H. Matsumura, Commutative algebra, W. A. Benjamin, New York, 1970. MR 0266911 (42:1813)
  • [6] T. Suwa, A theorem of versality for unfoldings of complex analytic foliation singularities, Invent. Math. 65 (1981), 29-48. MR 636878 (83e:32025)
  • [7] -, Determinancy of analytic foliation germs, Adv. Stud. Pure Math. vol. 5; Foliations (I. Tamura, ed.), Kinokuniya and North-Holland, 1985, pp. 427-460. MR 877343 (88f:58011)
  • [8] -, The versality theorem for RL-morphisms of foliation unfoldings, Adv. Stud. Pure Math. vol. 8; Complex analytic singularities (T. Suwa and P. Wagreich, eds.), Kinokuniya and North-Holland, Amsterdam, 1986, pp. 599-631. MR 894309 (89e:32030)
  • [9] -, A factorization theorem for unfoldings of analytic functions, Proc. Amer. Math. Soc. 104 (1988), 131-134. MR 958056 (90b:58288)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32L30, 58C27

Retrieve articles in all journals with MSC: 32L30, 58C27

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society